# SDR FXGA201203081217

- Difficulty date: March 8, 2012
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N151
- Make and model: Doug DC-6B
- Aircraft serial: 45496
- Aircraft time: 49,574 hours
- Engine: Pwa R2800CB3
- Propeller: Hamstd 43E60
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Fabric
- Condition: Torn
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER RUDDER END RIB FABRIC TORN.  R & R OF TORN & DAMAGED FABRIC.
